MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/330MM-STERILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANNULATED TIBIAL NAIL-EX/330MM-STERILE; NAIL,FIXATION,BONE
Model Number 04.004.546S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted: device history lot: manufacturing location: (b)(4), manufacturing date: jan 15, 2020, expiration date: dec 31, 2028, part number: 04.004.546s, 11mm ti cannulated tibial nail ¿ ex/330mm-sterile, lot number: 34p7968 (sterile), lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final, ns072581 rev a met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 17111 supplied by (b)(4) (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 21012, tialnbri13.00, lot number: 11l041, lot quantity: 3,613 lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) company dated jun 21, 2019 and certificate of test supplied to (b)(4) by (b)(4) dated jul 25, 2018 were reviewed and determined to be conforming.Lot summary report dated jun 24, 2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: 07-jul-2020: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, during drilling for proximal unknown screws, the drill bit was contacted nail and with an unknown issue.The surgeon successfully passed the unknown screw and after the surgery, the guide/ drill sleeve lined up.It is unknown if there was a surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves six (6) devices.This report is for (1) insertion handle for suprapatellar.This is report 6 of 6 for (b)(4).

Brand Name
11MM TI CANNULATED TIBIAL NAIL-EX/330MM-STERILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10286007
Report Number2939274-2020-03237
Device Sequence Number13602291
Product Code JDS
UDI-Device Identifier10886982084477
UDI-Public(01)10886982084477
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.004.546S
Device Catalogue Number04.004.546S
Device Lot Number34P7968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1
Patient Age51 YR